Alert archive / Kentucky / Severe Thunderstorm Warnings in 2012

Severe Thunderstorm Warning 182, NWS Wilmington, OH

July 18, 20124 counties in Kentucky; Brown County, Clermont County, Ohio

NWS Wilmington, OH issued this severe thunderstorm warning at Jul 18, 2012, 4:48 PM EDT for 4 counties in Kentucky; Brown County, Clermont County, Ohio. It was in force for 42 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 18, 2012, 4:48 PM EDT (20:48 UTC)
Expired
Jul 18, 2012, 5:30 PM EDT
In force
42 min
Issued by
NWS Wilmington, OH
Area
Storm-based polygon

Counties Bracken County, KY, Campbell County, KY, Kenton County, KY, Pendleton County, KY, Brown County, OH, Clermont County, OH

The radar

The Cincinnati radar (KILN), 68 km from the middle of the area, began a volume at 20:51 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jul 18, 5:08 PM EDTTSTM WND DMG2 S Alexandria, KYNUMEROUS TREES DOWN THROUGH SOUTHERN CAMPBELL COUNTY.
Jul 18, 5:20 PM EDTTSTM WND DMG1 W Rock Springs, KYSEVERAL TREES DOWN NEAR KENTUCKY ROUTE 8.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 20 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Cncnati-Daytn, OH (KILN), launched 12:00Z, 8.8 hours before the alert went out and 70 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Cncnati-Daytn, OH at 12:00Z on 2012-07-18Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2497 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Cncnati-Daytn, OH at 12:00Z on 2012-07-18The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -23 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2497 J/kg
Mixed-layer CIN
-63 J/kg
Mixed-layer LCL
1093 m above ground
0-6 km bulk shear
4 kt
0-1 km storm-relative helicity
-23 m²/s²
0-3 km storm-relative helicity
-5 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

328 
WUUS51 KILN 182048
SVRILN
KYC023-037-117-191-OHC015-025-182130-
/O.NEW.KILN.SV.W.0182.120718T2048Z-120718T2130Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE WILMINGTON OH
448 PM EDT WED JUL 18 2012

THE NATIONAL WEATHER SERVICE IN WILMINGTON HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHERN BRACKEN COUNTY IN NORTHERN KENTUCKY...
  CAMPBELL COUNTY IN NORTHERN KENTUCKY...
  KENTON COUNTY IN NORTHERN KENTUCKY...
  NORTHERN PENDLETON COUNTY IN NORTHERN KENTUCKY...
  WESTERN BROWN COUNTY IN SOUTHWEST OHIO...
  SOUTHERN CLERMONT COUNTY IN SOUTHWEST OHIO...

* UNTIL 530 PM EDT.

* AT 446 PM EDT...RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF
  PRODUCING QUARTER SIZE HAIL AND WINDS TO 60 MPH. THIS STORM WAS
  LOCATED NEAR NEW PALESTINE...MOVING SOUTHEAST AT 15 MPH.

* LOCATIONS IMPACTED INCLUDE...
  CLARYVILLE...
  AMELIA...
  NEW RICHMOND...
  BETHEL...
  BUTLER...
  AUGUSTA...
  FELICITY...

IN ADDITION...BLAIRSVILLE...WHITE VILLA...ASPEN GROVE...LINDALE...
EAST FORK STATE PARK...CAMPBELL COUNTY LAKE...MORNING VIEW AND GRANTS
LICK ARE NEAR THE PATH OF THIS SEVERE THUNDERSTORM.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

STAY INDOORS AND AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.

PLEASE REPORT HAIL OR STRONG WINDS TO THE NATIONAL WEATHER SERVICE BY
CALLING TOLL FREE...877-633-6772...WHEN YOU CAN DO SO SAFELY.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 PM EDT
WEDNESDAY EVENING FOR SOUTHEASTERN INDIANA AND SOUTHWESTERN OHIO.

&&

LAT...LON 3880 8448 3903 8448 3904 8436 3903 8432
      3905 8431 3907 8412 3901 8402 3878 8395
      3873 8408 3872 8422
TIME...MOT...LOC 2048Z 323DEG 13KT 3901 8429

$$

HATZOS
2 follow-up statements
564 
WWUS51 KILN 182103
SVSILN

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
503 PM EDT WED JUL 18 2012

KYC023-037-117-191-OHC015-025-182130-
/O.CON.KILN.SV.W.0182.000000T0000Z-120718T2130Z/
KENTON KY-PENDLETON KY-BRACKEN KY-CAMPBELL KY-BROWN OH-CLERMONT OH-
503 PM EDT WED JUL 18 2012

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 530 PM EDT
FOR SOUTHERN CLERMONT...WESTERN BROWN...CAMPBELL...NORTHERN
BRACKEN...NORTHERN PENDLETON AND KENTON COUNTIES...

AT 501 PM EDT...RADAR CONTINUED TO INDICATE A SEVERE THUNDERSTORM
CAPABLE OF PRODUCING QUARTER SIZE HAIL AND WINDS TO 60 MPH. THIS
STORM WAS LOCATED NEAR NEW RICHMOND...MOVING SOUTHEAST AT 15 MPH.

LOCATIONS IMPACTED INCLUDE...
BETHEL...BUTLER...AUGUSTA AND FELICITY.

IN ADDITION...LINDALE...EAST FORK STATE PARK...CAMPBELL COUNTY
LAKE...MORNING VIEW...GRANTS LICK...BANTAM...CALIFORNIA AND GUBSER
MILL ARE NEAR THE PATH OF THIS STORM.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS STORM IS ALSO CAPABLE OF PRODUCING VERY HEAVY RAIN...WHICH MAY
FLOOD ROADS...DITCHES AND LOW LYING AREAS. DO NOT DRIVE INTO PLACES
WHERE WATER COVERS THE ROAD AND AVOID FLOOD PRONE AREAS.

PLEASE REPORT HAIL OR STRONG WINDS TO THE NATIONAL WEATHER SERVICE BY
CALLING TOLL FREE...877-633-6772...WHEN YOU CAN DO SO SAFELY.

&&

LAT...LON 3880 8448 3903 8448 3904 8436 3903 8432
      3905 8431 3905 8412 3901 8402 3878 8395
      3873 8408 3872 8422
TIME...MOT...LOC 2103Z 323DEG 13KT 3895 8428

$$

HATZOS
361 
WWUS51 KILN 182125
SVSILN

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
525 PM EDT WED JUL 18 2012

KYC023-037-117-191-OHC015-025-182135-
/O.EXP.KILN.SV.W.0182.000000T0000Z-120718T2130Z/
KENTON KY-PENDLETON KY-BRACKEN KY-CAMPBELL KY-BROWN OH-CLERMONT OH-
525 PM EDT WED JUL 18 2012

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHERN CLERMONT...WESTERN
BROWN...CAMPBELL...NORTHERN BRACKEN...NORTHERN PENDLETON AND KENTON
COUNTIES WILL EXPIRE AT 530 PM EDT...

THIS WARNING WAS REPLACED BY ANOTHER SEVERE THUNDERSTORM 
WARNING...WHICH IS IN EFFECT UNTIL 6 PM FOR SECTIONS OF THE SAME 
COUNTIES.

PLEASE REPORT PREVIOUS WIND DAMAGE OR HAIL TO THE NATIONAL WEATHER
SERVICE BY CALLING TOLL FREE...877-633-6772.

LAT...LON 3880 8448 3903 8448 3904 8436 3903 8432
      3905 8431 3905 8412 3901 8402 3878 8395
      3873 8408 3872 8422
TIME...MOT...LOC 2125Z 323DEG 13KT 3889 8422

$$

HATZOS

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Wilmington, OH wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 18, 4:02 PM EDT, 46 minutes earlier.

Area forecast discussion, Jul 18, 4:02 PM EDT, 46 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE WILMINGTON OH
402 PM EDT WED JUL 18 2012

.SYNOPSIS...
A COLD FRONTAL BOUNDARY WILL DROP SLOWLY SOUTH ACROSS THE
FORECAST AREA THROUGH FRIDAY NIGHT. AN UPPER LEVEL DISTURBANCE
WILL MOVE SE THROUGH THE OHIO VALLEY FRIDAY. THE FRONT AND THE
UPPER LEVEL DISTURBANCE WILL PROVIDE A FOCUS FOR THUNDERSTORM
DEVELOPMENT AS IT INTERACTS WITH THE UNSTABLE AIRMASS IN PLACE
OVER THE REGION. DRIER AIR IS EXPECTED TO ARRIVE WITH HIGH
PRESSURE ON SATURDAY.

&&

.NEAR TERM /UNTIL 6 AM THURSDAY MORNING/...
CONVECTION CONTINUED TO DEVELOP MAINLY ALONG AND NW OF THE I-71
CORRIDOR THIS AFTERNOON AS A COLD FRONT SANK INTO THE FORECAST
AREA. KEPT POPS IN LIKELY CATEGORY OVER MUCH OF THE FORECAST AREA
THIS AFTERNOON AND DECREASED POPS TO CHANCE OVERNIGHT. SOME STORMS
HAVE BEEN SEVERE THIS AFTERNOON PRODUCING MAINLY DAMAGING WINDS
AND LARGE HAIL. A SEVERE THUNDERSTORM WATCH IS IN EFFECT UNTIL 9
PM THIS EVENING. LOWS TONIGHT WILL AGAIN BE IN THE 70S.

&&

.SHORT TERM /6 AM THURSDAY MORNING THROUGH THURSDAY NIGHT/...
MORE THUNDERSTORM DEVELOPMENT WILL OCCUR ON THURSDAY AS THE FRONT
DROPS SLOWLY ACROSS THE REGION. THE THREAT FOR SEVERE
THUNDERSTORMS WILL CONTINUE ON THURSDAY WITH ABUNDANT MOISTURE AND
INSTABILITY STILL PRESENT ACROSS THE FORECAST AREA. COLD ADVECTION
AND CLOUDS WILL BRING SLIGHTLY COOLER TEMPERATURES. LOOKS LIKE IT
MAY BE BORDERLINE FOR A HEAT ADVISORY IN THE SW ONLY ON THURSDAY
AND DO NOT EXPECT TO ISSUE HEAT ADVISORY FOR ELSEWHERE. THE
OVERNIGHT SHIFT WILL NEED TO LOOK CLOSELY AT WHETHER A HEAT
ADVISORY WILL BE NEEDED. HIGHS THURSDAY WILL BE IN THE UPPER 80S
EXCEPT LOWER 90S SOUTH.

THE CHANCE OF THUNDERSTORMS WILL DECREASE FROM NORTH TO SOUTH THURSDAY
NIGHT AS THE FRONT SINKS FURTHER SOUTH IN THE FORECAST AREA.

&&

.LONG TERM /FRIDAY THROUGH WEDNESDAY/...
MODEL AGREEMENT FOR THE EXTENDED PERIOD IS FAIRLY GOOD...WITH
SMALL SPREADS IN GFS ENSEMBLE PLOTS EVEN THROUGH NEXT WEDNESDAY.
THE OVERALL PATTERN WILL BE THE CONTINUED DOMINANCE OF A CENTRAL
US RIDGE...WITH VARYING EFFECTS ON THE OHIO VALLEY.

A SHORTWAVE WILL BE MOVING SOUTHEAST THROUGH THE OHIO VALLEY AS
FRIDAY BEGINS...WITH THE MAJORITY OF PRECIPITATION FOCUSED IN THE
SOUTHEASTERN PORTION OF THE CWA. SURFACE HIGH PRESSURE WILL BUILD IN
THROUGH THE DAY BEHIND THE MID LEVEL SHORTWAVE...LEADING INTO DRY
CONDITIONS FOR SATURDAY AND SUNDAY. AT THE SAME TIME...THE RIDGE
WILL RE-ESTABLISH ITSELF...LEADING TO WARMING TEMPERATURES AND HIGHS
IN THE 90S AGAIN BY SUNDAY AND MONDAY.

BEYOND MONDAY...THE RIDGE WILL FLATTEN SLIGHTLY...ALLOWING THE CWA
TO ENTER A NORTHWEST FLOW REGIME WITH OCCASIONAL DISTURBANCES MOVING
FROM THE NORTHERN MISSISSIPPI VALLEY THROUGH THE MID-ATLANTIC
STATES. WHILE THESE FEATURES WILL ALMOST CERTAINLY BRING SOME
PERIODS OF CONVECTION TO THE REGION...THESE INDIVIDUAL DETAILS ARE
DIFFICULT TO PICK OUT CORRECTLY THIS FAR IN ADVANCE. SO...SLIGHT
CHANCE POPS WILL BE USED FOR TUESDAY AND WEDNESDAY...WITH JUST A
SLIGHT REDUCTION IN TEMPERATURES EACH DAY.

&&

.AVIATION /20Z WEDNESDAY THROUGH MONDAY/...
QUICK AVIATION DISCUSSION WITH A WATCH OUT AND SOME CONVECTION
ALREADY GOING. UNSTABLE ATMOSPHERE ACROSS THE TAF REGION AHEAD OF
A CDFNT WILL PROMOTE SCT CONVECTION THROUGH THE AFTN. BEST
COVERAGE WILL BE ALONG THE I-70 CORRIDOR.

TSTMS SHOULD BECOME LESS NUMEROUS AFTER 02Z. REMOVED THE CHANCE OF
TSTM AFT 02Z...BUT THERE MIGHT BE A LINGERING TSTM OVERNIGHT.

FRONT WILL CONTINUE TO BE DRAPED ACROSS THE REGION INTO THU. THIS
WILL BE THE FOCUS FOR MORE CONVECTION ON THURSDAY. ADDED VCTS AFT
14-15Z ATTM.

OUTLOOK...THUNDERSTORMS POSSIBLE THROUGH FRIDAY.

&&

.ILN WATCHES/WARNINGS/ADVISORIES...
OH...HEAT ADVISORY UNTIL 8 PM EDT THIS EVENING FOR OHZ026-034-035-
     042>046-051>056-060-062>065-070>074-078>082-088.
     EXCESSIVE HEAT WARNING UNTIL 8 PM EDT THIS EVENING FOR OHZ061-
     077.
KY...HEAT ADVISORY UNTIL 8 PM EDT THIS EVENING FOR KYZ089>100.
IN...HEAT ADVISORY UNTIL 8 PM EDT THIS EVENING FOR INZ050-058-059-
     066-073>075-080.

&&

SYNOPSIS...PARKER
NEAR TERM...PARKER
SHORT TERM...PARKER
LONG TERM...HATZOS
AVIATION...SITES
Hazardous weather outlook, Jul 18, 9:01 AM EDT, 7 hours 47 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE WILMINGTON OH
901 AM EDT WED JUL 18 2012

INZ050-058-059-066-073>075-080-KYZ089>100-OHZ026-034-035-042>046-
051>056-060-062>065-070>074-078>082-088-191315-
WAYNE-FAYETTE IN-UNION IN-FRANKLIN IN-RIPLEY-DEARBORN-OHIO-
SWITZERLAND-CARROLL-GALLATIN-BOONE-KENTON-CAMPBELL-OWEN-GRANT-
PENDLETON-BRACKEN-ROBERTSON-MASON-LEWIS-HARDIN-MERCER-AUGLAIZE-DARKE-
SHELBY-LOGAN-UNION OH-DELAWARE-MIAMI-CHAMPAIGN-CLARK-MADISON-
FRANKLIN OH-LICKING-PREBLE-GREENE-FAYETTE OH-PICKAWAY-FAIRFIELD-
BUTLER-WARREN-CLINTON-ROSS-HOCKING-CLERMONT-BROWN-HIGHLAND-ADAMS-
PIKE-SCIOTO-
901 AM EDT WED JUL 18 2012

...HEAT ADVISORY IN EFFECT UNTIL 8 PM EDT THIS EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL
INDIANA...SOUTHEAST INDIANA...NORTHEAST KENTUCKY...NORTHERN
KENTUCKY...CENTRAL OHIO...MIAMI VALLEY OF OHIO...SOUTH CENTRAL
OHIO...SOUTHWEST OHIO AND WEST CENTRAL OHIO.

.DAY ONE...TODAY AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   HEAT ADVISORY.

THUNDERSTORMS ARE LIKELY TO DEVELOP TODAY. ISOLATED SEVERE
THUNDERSTORMS WILL BE POSSIBLE WITH DAMAGING WINDS AND LARGE HAIL
THE MAIN THREAT.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

THUNDERSTORMS ARE EXPECTED AGAIN ON THURSDAY. A FEW OF THE STORMS
THURSDAY AFTERNOON AND EVENING MAY BECOME SEVERE WITH DAMAGING
WINDS AND LARGE HAIL BEING THE PRIMARY THREATS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE REQUIRED.

OHZ061-077-191315-
MONTGOMERY-HAMILTON-
901 AM EDT WED JUL 18 2012

...EXCESSIVE HEAT WARNING IN EFFECT UNTIL 8 PM EDT THIS EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR MIAMI VALLEY OF OHIO AND
SOUTHWEST OHIO.

.DAY ONE...TODAY AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   EXCESSIVE HEAT WARNING.

THUNDERSTORMS ARE LIKELY TO DEVELOP TODAY. ISOLATED SEVERE
THUNDERSTORMS WILL BE POSSIBLE WITH DAMAGING WINDS AND LARGE HAIL
THE MAIN THREAT.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

THUNDERSTORMS ARE EXPECTED AGAIN ON THURSDAY. A FEW OF THE STORMS
THURSDAY AFTERNOON AND EVENING MAY BECOME SEVERE WITH DAMAGING
WINDS AND LARGE HAIL BEING THE PRIMARY THREATS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE REQUIRED.

In the hours before

Special weather statement, Jul 18, 4:05 PM EDT, 43 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
405 PM EDT WED JUL 18 2012

INZ066-074-OHZ070-077-182030-
FRANKLIN IN-DEARBORN IN-BUTLER OH-HAMILTON OH-
405 PM EDT WED JUL 18 2012

...A STRONG THUNDERSTORM WILL AFFECT NORTHWESTERN HAMILTON...
SOUTHWESTERN BUTLER...NORTHEASTERN DEARBORN AND SOUTHEASTERN FRANKLIN
COUNTIES THROUGH 430 PM EDT...

AT 400 PM EDT...RADAR INDICATED A STRONG THUNDERSTORM NEAR CEDAR
GROVE...MOVING SOUTHEAST AT 15 MPH.

WIND GUSTS TO 30 MPH AND PEA SIZE HAIL ARE POSSIBLE WITH THIS STORM.

SOME LOCATIONS THAT MAY BE AFFECTED INCLUDE...ROSS...HARRISON AND
CLEVES.

ALSO...SCIPIO...ROCKDALE...LOGAN...ST. CHARLES...OKEANA...ALERT...
WEST HARRISON AND LAYHIGH ARE NEAR THE PATH OF THIS STRONG
THUNDERSTORM.

LAT...LON 3947 8491 3932 8458 3914 8473 3915 8476
      3932 8504
Special weather statement, Jul 18, 4:06 PM EDT, 42 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
406 PM EDT WED JUL 18 2012

OHZ077-182030-
HAMILTON OH-
406 PM EDT WED JUL 18 2012

...A STRONG THUNDERSTORM WILL AFFECT EASTERN HAMILTON COUNTY THROUGH
430 PM EDT...

AT 405 PM EDT...RADAR INDICATED A STRONG THUNDERSTORM NEAR
MONTGOMERY...MOVING SOUTH AT 20 MPH.

WIND GUSTS TO 50 MPH AND PENNY SIZE HAIL ARE POSSIBLE WITH THIS
STORM.

SOME LOCATIONS THAT MAY BE AFFECTED INCLUDE...MONTGOMERY...BLUE
ASH...READING...NORWOOD...MARIEMONT...MADEIRA...DEER PARK AND
CINCINNATI.

ALSO...EVENDALE...LOCKLAND...DILLONVALE...ARLINGTON HEIGHTS...
KENWOOD...TURPIN HILLS...THE VILLAGE OF INDIAN HILLS AND ST. BERNARD
ARE NEAR THE PATH OF THIS STRONG THUNDERSTORM.

LAT...LON 3930 8441 3929 8429 3922 8432 3904 8437
      3905 8442 3908 8444 3910 8443 3912 8445
      3911 8454

HATZOS
Local storm report, Jul 18, 4:18 PM EDT, 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
418 PM EDT WED JUL 18 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0415 PM     HAIL             MADEIRA                 39.18N 84.37W
07/18/2012  M1.25 INCH       HAMILTON           OH   TRAINED SPOTTER

            LARGER THAN QUARTER SIZE

&&

JOHNF
Local storm report, Jul 18, 4:24 PM EDT, 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
424 PM EDT WED JUL 18 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0424 PM     HAIL             HARRISON                39.25N 84.79W
07/18/2012  E0.75 INCH       HAMILTON           OH   PUBLIC

&&

JDR
Local storm report, Jul 18, 4:32 PM EDT, 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
432 PM EDT WED JUL 18 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0415 PM     HAIL             1 SE LOVELAND           39.26N 84.26W
07/18/2012  E1.00 INCH       CLERMONT           OH   AMATEUR RADIO

            HAIL LASTED 15 MINUTES.

&&

JDR
Local storm report, Jul 18, 4:41 PM EDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
441 PM EDT WED JUL 18 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0435 PM     TSTM WND DMG     2 N AMELIA              39.05N 84.22W
07/18/2012                   CLERMONT           OH   TRAINED SPOTTER

            TREES AND LIMBS DOWN. ESTIMATED GUSTS UP TO 60MPH AT
            TIMES.

0433 PM     HEAVY RAIN       4 S MILFORD             39.12N 84.28W
07/18/2012  M1.20 INCH       CLERMONT           OH   TRAINED SPOTTER

            1.2 INCHES IN LESS THAN HALF AN HOUR, NORTH OF
            I-275/SR-32 INTERCHANGE. ALSO PEA SIZE HAIL.

&&

SNYDER

The office that day

Everything else NWS Wilmington, OH issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 18, 8:15 AM EDTSevere Thunderstorm WarningILNBracken, Mason30 min
Jul 18, 10:34 AM EDTHeat AdvisoryILNBoone, Bracken, Campbell, Carroll, Gallatin, Grant and 6 more8 hr
Jul 18, 4:17 PM EDTSevere Thunderstorm WarningILNCampbell, Kenton43 min
Jul 18, 4:20 PM EDTSevere Thunderstorm WarningILNBoone40 min
Jul 18, 4:33 PM EDTSevere Thunderstorm WarningILNBoone, Campbell, Gallatin, Kenton42 min
Jul 18, 4:48 PM EDTFlash Flood WarningILNBoone, Campbell, Kenton117 min
Jul 18, 5:05 PM EDTFlash Flood WarningILNCampbell, Kenton, Pendleton105 min
Jul 18, 5:11 PM EDTSevere Thunderstorm WarningILNBracken, Campbell, Grant, Kenton, Pendleton, Robertson49 min
Jul 18, 5:16 PM EDTSpecial Weather StatementILNBoone29 min
Jul 18, 5:33 PM EDTFlash Flood WarningILNBracken, Pendleton, Robertson90 min
Jul 18, 5:40 PM EDTSpecial Weather StatementILNGallatin, Grant, Owen35 min
Jul 18, 5:59 PM EDTSpecial Weather StatementILNBracken, Mason, Robertson31 min
Jul 18, 6:19 PM EDTAreal Flood AdvisoryILNGrant, Owen, Pendleton86 min
Jul 18, 6:19 PM EDTSpecial Weather StatementILNOwen41 min
Jul 18, 7:16 AM EDTSpecial Weather StatementILNClermont29 min
Jul 18, 7:50 AM EDTSpecial Weather StatementILNBrown25 min
Jul 18, 10:34 AM EDTExcessive Heat WarningILNHamilton, Montgomery8 hr
Jul 18, 12:27 PM EDTSpecial Weather StatementILNDarke, Miami33 min
Jul 18, 12:56 PM EDTSpecial Weather StatementILNMiami34 min
Jul 18, 1:21 PM EDTAreal Flood AdvisoryILNMiami, Shelby114 min
Jul 18, 1:35 PM EDTSpecial Weather StatementILNShelby25 min
Jul 18, 1:44 PM EDTSpecial Weather StatementILNPreble31 min
Jul 18, 1:50 PM EDTSpecial Weather StatementILNLogan25 min
Jul 18, 1:55 PM EDTSpecial Weather StatementILNAuglaize35 min
Jul 18, 1:58 PM EDTSevere Thunderstorm WarningILNLogan32 min
Jul 18, 2:00 PM EDTSevere Thunderstorm WarningILNAuglaize, Shelby30 min
Jul 18, 2:03 PM EDTSpecial Weather StatementILNMadison27 min
Jul 18, 2:13 PM EDTSpecial Weather StatementILNHardin32 min
Jul 18, 2:15 PM EDTAreal Flood AdvisoryILNChampaign, Logan, Shelby2 hr
Jul 18, 2:21 PM EDTSevere Thunderstorm WarningILNHardin24 min
Jul 18, 2:33 PM EDTSpecial Weather StatementILNGreene, Madison27 min
Jul 18, 2:34 PM EDTAreal Flood AdvisoryILNHardin, Logan86 min
Jul 18, 2:38 PM EDTAreal Flood AdvisoryILNClark, Madison82 min
Jul 18, 2:46 PM EDTSpecial Weather StatementILNHardin29 min
Jul 18, 2:49 PM EDTSpecial Weather StatementILNWarren26 min
Jul 18, 2:57 PM EDTSpecial Weather StatementILNMadison33 min
Jul 18, 2:59 PM EDTSpecial Weather StatementILNDelaware31 min
Jul 18, 3:05 PM EDTSpecial Weather StatementILNShelby25 min
Jul 18, 3:13 PM EDTSpecial Weather StatementILNWarren32 min
Jul 18, 3:18 PM EDTSpecial Weather StatementILNFranklin27 min
Jul 18, 3:35 PM EDTSpecial Weather StatementILNFairfield25 min
Jul 18, 3:36 PM EDTAreal Flood AdvisoryILNDelaware, Fairfield, Franklin, Licking84 min
Jul 18, 3:46 PM EDTSpecial Weather StatementILNLicking29 min
Jul 18, 3:49 PM EDTSevere Thunderstorm WarningILNClermont, Hamilton, Warren41 min
Jul 18, 3:56 PM EDTSpecial Weather StatementILNLicking64 min
Jul 18, 4:06 PM EDTSpecial Weather StatementILNHamilton24 min
Jul 18, 4:14 PM EDTAreal Flood AdvisoryILNClermont, Hamilton, Warren91 min

Nearby

Severe Thunderstorm Warnings in Kentucky, 2012Severe Thunderstorm Warnings in Ohio, 2012Every severe thunderstorm warning in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.